# SDR SWAA2024042665549

- Difficulty date: March 19, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS 767 TO BS787 ND S-25R WL 156 AFT CARGO COMPARTMENT 2024-195841<[01] REPLACE WEB-INTERCOSTAL LOCATED : BS 767 TO BS787 ND S-25R WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING #146A0081 REV A.;[02] REPLACED WEB-INTERCOSTAL LOCATED : BS 767 TO BS787 AND S-25R WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING #146A0081 REV A.;[03] CORRECTED STEP 1 AND 2 REPLACED WEB-INTERCOSTAL LOCATED : BS 767 TO BS787 AND S-25R WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING #146A0081 REV A.;[04] REPLACED WEB-INTERCOSTAL LOCATED : BS 767 TO BS787 AND S-25R WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING #146A0081 REV A. JOB COMPLETED.
